# SDR UALA2010051001585

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 55,503 hours, 20,333 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN L/E RT PANEL 621BB.   REPLACED 621BB PANEL.
